# SDR SCNA20250415119

- Difficulty date: February 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,295 hours, 34,870 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bushing
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HOR. STAB AFT BOTTOM ATTACHMENT BUSHING CRACKED.   UNABLE TO CONFIRM WHETHER IF BUSHING IS A SHRINKFIT OR FORCEMENT & P/N IS UNAVAILABLE PER EAR #12 RESPONSE STEP 1. PERFORMED A DVI IAW SRM 51-10-04-0G-0 REV 23 10MAR2025, GOUGE (POSSIBLE) CRACK NOTED AT DEFEC AREA. PER EAR #12 RESPONSE STEP 2. REMOVED 2EA AFFECTED BUSHING ONTO RH HORIZ. STAB. REAR SPAR LOWER LUG IAW EAR #12, EA#737-5510-72-B0424 P1 STEP 2 AND BOEING SB 737-55-1074 FI 7 AND FIG 10 PART A STEP 1.  PERFORMED CLEANING ON LOWER LUG BORE, LUG FWD FACE AND AFT FACE AT HORIZ STAB REAR SPAR RH IAW EA#737-5510-72-B0424 P1 STEP 2 AND BOEING SB 737-55-1074 FIG. 10 PART A STEP 2 AND 3.
